×

Found 14,202 Documents (Results 1–100)

100
MathJax

Existence of bounded soliton solutions in the problem of longitudinal oscillations of an elastic infinite rod in a field with a nonlinear potential of general form. (English. Russian original) Zbl 07557360

Comput. Math. Math. Phys. 62, No. 6, 904-919 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 6, 933-950 (2022).
MSC:  39A12 35Q51 74K10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software